Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 29, NWS Tulsa, OK

March 30, 2013Mayes County, Rogers County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2013, 7:57 PM CDT for Mayes County, Rogers County, Wagoner County, Oklahoma. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2013, 7:57 PM CDT (00:57 UTC)
Expired
Mar 30, 2013, 9:00 PM CDT
In force
63 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Mayes County, OK, Rogers County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 8:58 PM CDTHAIL 1Wagoner, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 453 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
453 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WUUS54 KTSA 310057
SVRTSA
OKC097-131-145-310200-
/O.NEW.KTSA.SV.W.0029.130331T0057Z-130331T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SAT MAR 30 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 900 PM CDT

* AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  INOLA...MOVING SOUTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...INOLA
  AND WAGONER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3607 9521 3604 9521 3604 9522 3599 9524
      3597 9528 3593 9527 3591 9529 3587 9525
      3583 9528 3607 9576 3623 9565
TIME...MOT...LOC 0057Z 300DEG 21KT 3611 9561

$$
3 follow-up statements
961 
WWUS54 KTSA 310113
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT SAT MAR 30 2013

OKC097-131-145-310200-
/O.CON.KTSA.SV.W.0029.000000T0000Z-130331T0200Z/
MAYES OK-ROGERS OK-WAGONER OK-
813 PM CDT SAT MAR 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN WAGONER...SOUTHEASTERN ROGERS AND SOUTHWESTERN MAYES
COUNTIES...

AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR INOLA...MOVING
SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MAZIE AND
WAGONER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3607 9521 3604 9521 3604 9522 3599 9524
      3597 9528 3593 9527 3591 9529 3587 9525
      3583 9528 3610 9567 3616 9552
TIME...MOT...LOC 0113Z 300DEG 21KT 3606 9551

$$
158 
WWUS54 KTSA 310139
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT SAT MAR 30 2013

OKC097-131-145-310200-
/O.CON.KTSA.SV.W.0029.000000T0000Z-130331T0200Z/
MAYES OK-ROGERS OK-WAGONER OK-
839 PM CDT SAT MAR 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EASTERN WAGONER...SOUTHEASTERN ROGERS AND SOUTHWESTERN MAYES
COUNTIES...

AT 837 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAGONER...
MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAGONER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3607 9521 3604 9521 3604 9522 3599 9524
      3597 9528 3593 9527 3591 9529 3587 9525
      3583 9528 3607 9562 3614 9547
TIME...MOT...LOC 0139Z 300DEG 21KT 3601 9542

$$
265 
WWUS54 KTSA 310141
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT SAT MAR 30 2013

OKC097-131-145-310200-
/O.CON.KTSA.SV.W.0029.000000T0000Z-130331T0200Z/
MAYES OK-ROGERS OK-WAGONER OK-
841 PM CDT SAT MAR 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EASTERN WAGONER...SOUTHEASTERN ROGERS AND SOUTHWESTERN MAYES
COUNTIES...

AT 837 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF MAZIE TO WAGONER...MOVING SOUTHEAST
AT 25 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAGONER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3607 9521 3604 9521 3604 9522 3599 9524
      3597 9528 3593 9527 3591 9529 3587 9525
      3583 9528 3607 9562 3614 9547
TIME...MOT...LOC 0141Z 300DEG 21KT 3604 9553 3598 9539

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:37 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Mar 30, 6:37 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT SAT MAR 30 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MAIN ISSUE THROUGH THE TAF PERIOD WILL BE THUNDERSTORM CHANCES/
TIMING. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DRIFT
SOUTH ACROSS FAR SOUTHWEST MO AND COULD IMPACT THE FYV/XNA AREAS
LATER THIS EVENING. IFR CONDITIONS WILL BE LIKELY IN THE STRONGER
ACTIVITY. ALTHOUGH TIMING IS NOT AS CERTAIN...ADDITIONAL STORMS
WILL BEGIN TO DEVELOP ACROSS EASTERN OKLAHOMA THIS EVENING AND
CONTINUE THROUGH THE OVERNIGHT HOURS AS ACTIVITY DRIFTS SOUTH/
SOUTHEAST.

&&

.PREV DISCUSSION... /ISSUED 413 PM CDT SAT MAR 30 2013/

DISCUSSION...
SHOWER AND THUNDERSTORM CHANCES WILL INCREASE ONCE AGAIN TONIGHT
INTO EARLY SUNDAY AS A COLD FRONT MOVES SOUTH INTO THE AREA AND
ANOTHER UPPER LEVEL IMPULSE MOVES THROUGH IN THE NORTHWEST FLOW
ALOFT. LARGE HAIL WILL BE POSSIBLE WITH A FEW OF THE STORMS
OVERNIGHT BUT ORGANIZED SEVERE WEATHER IS NOT LIKELY.

THE COLD FRONT THAT WILL MOVE THROUGH THE AREA MONDAY LOOKS SLOWER
AND NOT AS IMPRESSIVE AS IT WAS LOOKING AT THIS TIME YESTERDAY. AS
A RESULT...THERE WILL BE A WINDOW OF OPPORTUNITY FOR TEMPERATURES
TO WARM MONDAY...EVEN IN NORTHEAST OKLAHOMA. ANY PRECIPITATION IS
EXPECTED TO BE POST FRONTAL IN NATURE SO WILL ONLY CARRY LOW POPS
IN NORTHEAST OKLAHOMA MONDAY AFTERNOON.

THE MODELS ARE NOW CONVERGING TOWARDS THE SOLUTION THAT THE ECMWF
HAS BEEN ADVERTISING WITH A CLOSED LOW NOW FORECAST TO TRACK OVER
OR NEAR THE AREA BY THURSDAY. THIS WILL RESULT IN A CLOUDY...DAMP
AND CHILLY PERIOD FROM TUESDAY INTO THURSDAY. ONCE THIS SYSTEM
MOVES BY...A QUICK WARMUP TO NEAR OR ABOVE NORMAL TEMPERATURES
WILL TAKE PLACE FRIDAY THROUGH NEXT WEEKEND AND LIKELY BEYOND.
BOTH THE ECMWF AND GFS HINT AT A CHANGE IN THE UPPER LEVEL PATTERN
BY THE SECOND WEEK OF APRIL WHICH MAY EVENTUALLY KICK-START THE
SPRING SEVERE WEATHER SEASON.

STAYED CLOSE TO GUIDANCE TEMPERATURES THROUGH SUNDAY NIGHT AND
LEANED TOWARDS THE ECMWF MONDAY...WITH FRONTAL TIMING BEING KEY
TO THE HIGHS THAT DAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...12
Hazardous weather outlook, Mar 30, 4:56 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT SAT MAR 30 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
456 PM CDT SAT MAR 30 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...EVENING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...EVENING.

DISCUSSION...
AMPLE SURFACE HEATING IN THE WAKE OF THE MORNING STORMS HAS RESULTED IN
SUFFICIENT LOW LEVEL INSTABILITY ACROSS MOST OF EASTERN OKLAHOMA
AS OF LATE AFTERNOON. AS THE ATMOSPHERE CONTINUES TO RECOVER INTO
THE EVENING...ADDITIONAL THUNDERSTORMS WILL LIKELY DEVELOP. LITTLE
IN THE WAY OF A CAP IN PLACE SUGGESTS STORM FORMATION IS POSSIBLE
JUST ABOUT ANYWHERE ACROSS EASTERN OKLAHOMA WHERE SURFACE
INSTABILITY IS HIGHEST. A CLUSTER OF STORMS CURRENTLY ACROSS
SOUTHEAST KANSAS HAVE THE POTENTIAL TO BACKBUILD ACROSS NORTHEAST
OKLAHOMA AS WELL BY EARLY OR MID EVENING. THE BEST CHANCES FOR
ORGANIZED ACTIVITY WILL REMAIN ALONG A WEAK SURFACE BOUNDARY THAT
WILL MOVE INTO NORTHEAST OKLAHOMA LATER TONIGHT IN CONJUNCTION
WITH AN UPPER LEVEL DISTURBANCE. LARGE HAIL WILL BE THE PRIMARY
RISK WITH ANY SEVERE STORMS TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE NEAR THE FRONTAL BOUNDARY ON
SUNDAY...WITH HIGHEST CHANCES SOUTH OF INTERSTATE 40. A STRONGER
COLD FRONT SHOULD MOVE THROUGH THE AREA MONDAY AFTERNOON...WITH
RAIN CHANCES INCREASING FROM NORTH TO SOUTH BEHIND THE BOUNDARY.

CONSIDERABLY COOLER WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY.
A SLOW MOVING UPPER SYSTEM WILL BRING CONTINUED RAIN CHANCES IN
THAT TIME FRAME. ONCE THIS SYSTEM CLEARS...TEMPERATURES WILL BEGIN
TO REBOUND TOWARDS THE END OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 30, 7:40 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT SAT MAR 30 2013

OKZ065-066-071-310115-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
740 PM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 740 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CLEARVIEW...
MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...WELEETKA...CLEARVIEW...PHAROAH...HENRYETTA...BRYANT
AND DEWAR.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3547 9583 3528 9582 3532 9621 3547 9621
TIME...MOT...LOC 0040Z 272DEG 25KT 3539 9614
Special weather statement, Mar 30, 7:41 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SAT MAR 30 2013

OKZ061-062-067-310115-
MAYES OK-ROGERS OK-WAGONER OK-
741 PM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN MAYES...SOUTHERN ROGERS AND NORTHERN WAGONER

AT 742 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF CATOOSA...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...INOLA...CATOOSA AND MAZIE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3611 9533 3591 9545 3606 9577 3616 9577
      3624 9572
TIME...MOT...LOC 0042Z 298DEG 31KT 3612 9566
Local storm report, Mar 30, 7:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             OWASSO                  36.27N 95.85W
03/30/2013  E0.75 INCH       TULSA              OK   PUBLIC

&&

AEJ
Local storm report, Mar 30, 7:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
748 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             CATOOSA                 36.19N 95.75W
03/30/2013  E0.25 INCH       ROGERS             OK   EMERGENCY MNGR

            DURATION ABOUT 2 MINUTES.

&&

AEJ
Special weather statement, Mar 30, 7:50 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT SAT MAR 30 2013

OKZ061-062-310115-
MAYES OK-ROGERS OK-
750 PM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN MAYES AND SOUTHERN ROGERS

AT 751 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF TIAWAH...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...TIAWAH AND PRYOR.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3642 9526 3623 9521 3621 9564 3633 9567
TIME...MOT...LOC 0051Z 262DEG 27KT 3628 9557
Local storm report, Mar 30, 7:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT SAT MAR 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             OWASSO                  36.27N 95.85W
03/30/2013  E1.00 INCH       TULSA              OK   PUBLIC

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:13 PM CDTSpecial Weather StatementTSATulsa32 min
Mar 30, 7:40 PM CDTSpecial Weather StatementTSAOkfuskee35 min
Mar 30, 7:41 PM CDTSpecial Weather StatementTSAWagoner34 min
Mar 30, 7:50 PM CDTSpecial Weather StatementTSAMayes25 min
Mar 30, 8:01 PM CDTSpecial Weather StatementTSANowata29 min
Mar 30, 8:24 PM CDTSpecial Weather StatementTSARogers36 min
Mar 30, 8:38 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers52 min
Mar 30, 8:45 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner60 min
Mar 30, 8:53 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers67 min
Mar 30, 9:10 PM CDTTornado WarningTSACherokee, Muskogee, Wagoner35 min
Mar 30, 9:19 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa56 min
Mar 30, 9:21 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers54 min
Mar 30, 9:31 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner59 min
Mar 30, 9:33 PM CDTSevere Thunderstorm WarningTSAPittsburg57 min
Mar 30, 10:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes56 min
Mar 30, 10:09 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah66 min
Mar 30, 10:31 PM CDTSevere Thunderstorm WarningTSAPittsburg44 min
Mar 30, 10:41 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah64 min
Mar 30, 11:08 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah67 min
Mar 30, 11:19 PM CDTSevere Thunderstorm WarningTSACherokee, Sequoyah41 min
Mar 30, 11:23 PM CDTSpecial Weather StatementTSAPushmataha37 min
Mar 30, 11:38 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha67 min
Mar 30, 11:58 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah62 min
Mar 31, 12:38 AM CDTSevere Thunderstorm WarningTSALeFlore67 min
Mar 31, 3:27 AM CDTSpecial Weather StatementTSAOsage63 min
Mar 31, 3:43 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington47 min
Mar 31, 4:20 AM CDTSpecial Weather StatementTSACraig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more55 min
Mar 31, 5:13 AM CDTSpecial Weather StatementTSADelaware, Mayes, Tulsa, Wagoner47 min
Mar 31, 5:17 AM CDTSpecial Weather StatementTSALatimer, Pittsburg43 min
Mar 31, 5:44 AM CDTSpecial Weather StatementTSALeFlore31 min
Mar 31, 5:58 AM CDTSpecial Weather StatementTSALatimer, Pittsburg47 min
Mar 31, 6:35 AM CDTSpecial Weather StatementTSAChoctaw40 min
Mar 31, 6:42 AM CDTSpecial Weather StatementTSAPushmataha63 min
Mar 31, 7:01 AM CDTSevere Thunderstorm WarningTSAChoctaw59 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.